Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 246, NWS Tallahassee, FL

June 29, 2009Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 29, 2009, 4:06 PM EDT for Lowndes County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2009, 4:06 PM EDT (20:06 UTC)
Expired
Jun 29, 2009, 4:30 PM EDT
In force
24 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Lowndes County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:08 AM EDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 29, 11:08 AM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EDT MON JUN 29 2009

.DISCUSSION...12 UTC SURFACE ANALYSIS SHOWS A COLD FRONT JUST TO THE
NORTH OF OUR CWA FROM ROUGHLY A LINE FROM CENTRAL MISSISSIPPI INTO
SOUTH CENTRAL ALABAMA AND MIDDLE GEORGIA. DEWPOINTS RIGHT BEHIND
THIS FRONT HAD DROPPED OFF INTO THE MID 60S WITH MID 50S FURTHER
NORTHWARD INTO THE OHIO VALLEY. 500 MB ANALYSIS FROM 12 UTC SHOWS
THE 549 DM LOW NEAR THE NORTHERN MICHIGAN/CANADIAN BORDER. A
RESULTING TROF EXTENDS SOUTHWEST FROM THIS LOW INTO THE MID SOUTH.

THE 12 UTC KTAE SOUNDING THIS MORNING SHOWS A MORE FAVORABLE
THERMODYNAMIC PROFILE THAN 24 HOURS AGO. IN FACT...THE 500 MB
TEMPERATURES HAVE COOLED AROUND 3 DEG C IN 24 HOURS. THE FREEZING
LEVEL HAS ALSO DROPPED OVER 1KFT. THE SOUNDING IS QUITE MOIST WITH A
PWAT OF 1.98 INCHES. THE PRECIPITABLE WATER IS FORECAST TO INCREASE
TO AROUND 2.14 BY THIS AFTERNOON. A MODIFIED SURFACE PARCEL OF 93/73
YIELD AROUND 3600 J/KG OF SBCAPE AND AN LI OF -7C. THIS IS A MORE
CONSERVATIVE ESTIMATE AS THE DEWPOINTS MAY REMAIN CLOSER TO 75
DEGREES...WHICH WOULD EQUATE TO A SBCAPE OVER 4000 J/KG. SHEAR
VALUES ARE RATHER WEAK...GENERALLY 20-25 KNOTS (0-6 KM). WITH THE
RELATIVELY WEAK SHEAR...BUT STRONG INSTABILITY...EXPECT PRIMARILY
PULSE STORMS WITH A FEW MULTICELLULAR CLUSTERS. THE SEA BREEZE WILL
LIKELY BE PINNED CLOSE TO THE COAST IN THE MORE DISTURBED PATTERN
TODAY. STORM MOVEMENT WILL BE WSW AROUND 10-15 KNOTS...SO HEAVY RAIN
WILL ALSO BE A CONCERN WILL BE ANY STORMS THAT DEVELOP THIS
AFTERNOON.

BASED ON THE LATEST LOCAL WRF RUN (WHICH HANDLED YESTERDAYS
ACTIVITY VERY WELL)...WILL INCREASE POPS INTO THE 80 PERCENT RANGE
ACROSS THE FLORIDA BIG BEND AND EXTREME SOUTHERN GEORGIA. WILL ALSO
INCREASE POPS ABOUT 10 PERCENT ELSEWHERE SOUTH OF A DHN TO ABY LINE.
HAVE INCLUDED MENTION THAT SOME STORMS MAY BE SEVERE THIS AFTERNOON
TO ACCOUNT FOR THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL.

&&

.MARINE...SOUTHWESTERLY FLOW AHEAD OF THE COLD FRONT WILL PREVAIL
ACROSS THE MARINE AREA AND GENERALLY REMAIN 10 TO 15 KNOTS WITH SEAS
UP TO 3 FEET...EXCEPT IN THE VICINITY OF ANY STORMS THAT DEVELOP.

&&

.AVIATION...AREAS OF MVFR VISIBILITIES AND IFR CEILINGS ACROSS THE
TRI-STATE AREA WILL GRADUALLY MIX OUT BY MID TO LATE MORNING...
GIVING WAY TO VFR CONDITIONS INTO THE AFTERNOON HOURS. ANOTHER
OUTBREAK OF CONVECTION IS EXPECTED THIS AFTERNOON INTO THE NIGHTTIME
HOURS...AS CONDITIONS REMAIN VERY MOIST AND UNSTABLE. THE GREATEST
THREAT OF THUNDERSTORMS IS LIKELY TO BE FROM THE EASTERN FLORIDA
PANHANDLE ACROSS THE FLORIDA BIG BEND...WHERE THUNDERSTORMS COULD
BECOME THE PREVAILING CONDITION FOR A PERIOD OF TIME LATER IN THE
AFTERNOON. EXPECT MVFR TO LIFR CONDITIONS WITH SOME OF THE
STORMS...ESPECIALLY ACROSS FLORIDA. SHOWERS AND STORMS WILL
GRADUALLY DIMINISH AFTER DARK...BUT SOME ARE LIKELY TO CONTINUE INTO
AT LEAST THE EARLY NIGHTTIME HOURS. OUTSIDE OF THE REMAINING
STORMS...VFR CONDITIONS WILL PREVAIL AFTER SUNSET. HOWEVER...EXPECT
AREAS OF MVFR TO IFR CONDITIONS IN FOG AND LOW STRATUS TO DEVELOP
BEFORE SUNRISE AGAIN ON TUESDAY...ESPECIALLY IN AREAS THAT RECEIVE
ADDITIONAL SIGNIFICANT RAINFALL THIS AFTERNOON AND EVENING.

&&

.HYDROLOGY...THE HEAVIEST RAINFALL OCCURRED IN A BAND EXTENDING FROM
SEMINOLE COUNTY GA SEWD ACROSS GADSDEN...LEON...JEFFERSON AND
MADISON COUNTIES IN FL ON SUNDAY NIGHT. RADAR ESTIMATES ARE TWO TO
FIVE INCHES WITH LOCALLY HIGHER AMOUNTS IN THESE AREAS. RUNOFF FROM
THESE RAINS AND FORECAST RAINFALL TODAY WILL CONTRIBUTE TO RISES
ALONG THE OCHLOCKONEE...SOPCHOPPY AND ST MARKS RIVERS DURING THE
NEXT FEW DAYS. URBAN LOCATIONS IN THESE AREAS WILL BE PARTICULARLY
PRONE TO FLOODING TODAY IF WE SEE A REPEAT OF HEAVY RAINFALL THIS
AFTERNOON.

&&

AVIATION...DUVAL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Jun 29, 5:35 AM EDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 AM EDT MON JUN 29 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
535 AM EDT MON JUN 29 2009 /435 AM CDT MON JUN 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY
AS THE SEA BREEZE MOVES INLAND AND A WEAK COLD FRONT MOVES SOUTH
INTO SOUTHERN ALABAMA AND GEORGIA. THERE IS THE POTENTIAL FOR SOME
OF THE STRONGER STORMS TO PRODUCE WIND GUSTS OF 40 TO 50 MPH...SMALL
HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING DURING THE AFTERNOON
AND EVENING. A FEW SEVERE STORMS ARE ALSO POSSIBLE. THERE IS A
MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF THE FLORIDA
PANHANDLE DUE TO A SMALL SWELL AND INCREASING SOUTHWESTERLY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE FRONT WILL SLIP SOUTH INTO THE NORTHEAST GULF AND NORTH FLORIDA
BY WEDNESDAY. DRIER AIR WILL FILTER INTO ALABAMA...GEORGIA AND
NORTHERN PORTIONS OF THE PANHANDLE AND BIG BEND. RAIN CHANCES
TUESDAY WILL BE HIGHEST ACROSS THE BIG BEND...WITH ONLY SLIGHT
CHANCES IN THE SOUTHEAST BIG BEND ON WEDNESDAY. A RETURN TO TYPICAL
AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS IS EXPECTED
FOR THE END OF THE WEEK INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED IF A WATCH OR WARNING
IS ISSUED FOR THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

8-JAMSKI

In the hours before

Special weather statement, Jun 29, 2:57 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
257 PM EDT MON JUN 29 2009

FLZ016-GAZ156-157-292000-
DECATUR-GADSDEN-GRADY-
257 PM EDT MON JUN 29 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DECATUR AND GRADY COUNTIES
IN GEORGIA...AND GADSDEN COUNTY IN FLORIDA...

* UNTIL 400 PM EDT

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BAINBRIDGE TO 10
MILES SOUTHWEST OF QUINCY. THESE STORMS WERE SLOWLY MOVING EAST AT
AROUND 10 MPH.

PEOPLE IN DECATUR...GADSDEN AND SOUTHWESTERN GRADY COUNTIES...
INCLUDING THE CITIES OF BAINBRIDGE...QUINCY AND WHIGHAM...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG
WITH THE POSSIBILITY OF SMALL HAIL.

THIS STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jun 29, 3:04 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EDT MON JUN 29 2009

FLZ017-292000-
LEON-
304 PM EDT MON JUN 29 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEON COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 400 PM EDT

AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ORGANIZING ACROSS LIBERTY AND GADSDEN COUNTY
AND MOVING SOUTHEAST AT AROUND 15 MPH.

PEOPLE IN LEON COUNTY...INCLUDING THE CITIES OF TALLAHASSEE AND
WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS AS THE MOVE INTO LEON COUNTY OVER THE NEXT HOUR.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jun 29, 3:44 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 PM EDT MON JUN 29 2009

FLZ013-014-292015-
CALHOUN-GULF-
244 PM CDT MON JUN 29 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN CALHOUN AND
NORTHERN GULF COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 315 PM CDT

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF CALLAWAY...MOVING SOUTHEAST AT
15 MPH.

PEOPLE IN NORTHERN GULF AND SOUTHWESTERN CALHOUN COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WIND GUSTS OF AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Jun 29, 3:48 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT MON JUN 29 2009

FLZ018-019-GAZ159-160-292030-
BROOKS-JEFFERSON-LOWNDES-MADISON-
348 PM EDT MON JUN 29 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN BROOKS AND
LOWNDES COUNTIES IN GEORGIA...AND NORTHEAST JEFFERSON AND MADISON
COUNTIES IN FLORIDA...

* UNTIL 430 PM EDT

AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MOODY AFB TO 10
MILES SOUTHWEST OF VALDOSTA TO 10 MILES EAST OF MONTICELLO. THESE
STORMS WERE MOVING SOUTHEAST AT 15 MPH.

PEOPLE IN LOWNDES...NORTHEASTERN JEFFERSON...NORTHERN MADISON AND
SOUTHEASTERN BROOKS COUNTIES...INCLUDING THE CITIES OF VALDOSTA...
WEST VALDOSTA...MOODY AFB AND MADISON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

WIND GUSTS TO AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Local storm report, Jun 29, 3:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 PM EDT MON JUN 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 SE HAVANA             30.60N 84.39W
06/29/2009                   GADSDEN            FL   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE. TREES DOWN. SOME TREES ON FIRE NEAR
            HWY 27 AND OCHLOCKONEE RIVER.

&&

LANIER
Local storm report, Jun 29, 4:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT MON JUN 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     TALLAHASSEE             30.44N 84.28W
06/29/2009                   LEON               FL   EMERGENCY MNGR

            TREE LIMB DOWN BLOCKING ROAD ON JEFFERSON STREET NEAR
            FOUNTAIN AT FLORIDA STATE UNIVERSITY.

&&

LANIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:09 PM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Leon, Liberty, Wakulla51 min
Jun 28, 8:13 PM EDTFlash Flood WarningTAELeon92 min
Jun 28, 8:13 PM EDTSpecial Marine WarningTAE62 min
Jun 28, 8:15 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla60 min
Jun 28, 8:26 PM EDTTornado WarningTAEWakulla34 min
Jun 28, 9:04 PM EDTSpecial Marine WarningTAE116 min
Jun 28, 11:03 PM EDTSpecial Marine WarningTAE57 min
Jun 29, 1:07 PM EDTSpecial Marine WarningTAE53 min
Jun 29, 1:24 PM EDTSpecial Marine WarningTAE66 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon47 min
Jun 29, 3:30 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon39 min
Jun 29, 4:19 PM EDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more13 hr
Jun 29, 5:36 PM EDTSpecial Marine WarningTAE54 min
Jun 29, 5:45 PM EDTSevere Thunderstorm WarningTAEBay, Gulf45 min
Jun 29, 6:20 PM EDTSpecial Marine WarningTAE85 min
Jun 29, 1:58 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.